# SDR RAIA2019121300002

- Difficulty date: December 3, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS DOOR 272DR IS CRACKED UNDER HINGE BRACKET-          CUT OUT DAMAGED AREA, FABRICATED FILLER, SHIM AND DOUBLER.LOCATED AND DRILLED UP ALL NEW PARTS. INSTALLED ALL NEW PARTS.
